# SDR SWIA201439496

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 34,009 hours, 28,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  NOSE GEAR DOORS.  RETURNED TO FIELD.  NOSE GEAR PROXIMITY SWITCH HAD BEEN DAMAGED.
